# SDR CA980602067

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: Temp Limiter
- Condition: Malfucntioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LIMITING FUEL ON RIGHT HAND ENGINE AT 620 DEGREES CELSIUS.  TEMPERATURE LIMITER SYSTEM WAS DEFERRED, AND SYSTEM DISABLED BY PULLING TEMPERATURE LIMITER CIRCUIT BREAKER.  UNKNOWINGLY, THIS ALSO DISABLED THE WATER METHONAL ON THE SAME SIDE.  NO INDICATION OF THIS IN MEL OR MM.  ON TAKEOFF, THE AIRCRAFT DID NOT HAVE WATER METHONAL ON RIGHT SIDE, BUT OK ON LEFT CAUSING A MAJOR YAW AND REDUCED POWER.
